# SDR SWAA2015022336804

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 7,249 hours, 3,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN, EMER EXIT LIGHT LENS MISSING AT ROW 6.  INSTALLED LENS IAW SIP.
